# SDR AALA20150821004

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 49,091 hours, 19,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS VISUAL INDICATION OF CORROSION AT STATION 540.  REPAIR ACCOMPLISHED IAW 253660 DATED 08 20 2015.
